Heel Pain Accompanied By Fever And Heat In The Feet?

Illustration of Heel Pain Accompanied By Fever And Heat In The Feet?
Illustration: Heel Pain Accompanied By Fever And Heat In The Feet? Bing

.rnI have had pain in the right heel for 2 days. It really hurts, sometimes tingling, fever, feet feel hot and can’t be used to walk. The reason is that I was holding the weight when I almost fell while driving. Then the next day it was already painful, but because I thought I could heal on my own, I took the road. Finally, the next day my leg had a skit like the one described above. What is the medicine to relieve pain And how to cure it?rnThank you

1 Answer:

Hello, thank you for trusting HealthReplies.com.

The heel is the part of the foot that receives the greatest body weight. Therefore the heel is also more prone to injury. The internal structure of the heel consists of bone, tendons (the tendons that connect muscle to bone), bursa (cushion of attachment of tendons to bone), fat and the skin that covers it.


If the heel is hit or injured, the abnormalities that may occur include:


1. Tendon pulls, causing small tears and inflammation. Inflammation is characterized by swelling, redness, pain, feels warm.


2. Bursitis, namely inflammation of the bursa due to pressure and friction when bearing a load.


3. Cracked / broken heel bone.

We advise you to check with the nearest hospital. Most likely the doctor will need to directly examine your leg and take an X-ray to determine if there is a fracture / fracture. Fractures / fractures require further medical procedures such as a cast, or surgery to insert a bone pen.

Temporary treatment that you can do at home is:


1. Rest your feet.


2. Cold compress the sore heel, if necessary use ice.


3. Wrap the press using a cloth, but not too tight / strong.


4. Put your painful leg to a higher position.


5. Take over-the-counter pain relievers.

The following article can add to your insight, please read.


That's our explanation, hope it helps you, thank you.

: by

Related Question

Side Effects Of The Consumption Of Anti-hypertensive Drugs, Pain Relievers And Supplements On The Kidneys?

Side Effects Of The Consumption Of Anti-hypertensive Drugs, Pain Relievers And Supplements On The Kidneys?

(2 years ago)

Tonight..aslwwrktu. R nDok, I want to take a lot of blood pressure medication, pain relievers, nerve and bone supplements. What is the cure for my kidneys? What is the effect on ur...

How To Cope With Difficult CHAPTER After Hemorrhoid Surgery?

How To Cope With Difficult CHAPTER After Hemorrhoid Surgery?

(2 years ago)

, almost 2 weeks I’ve been doing hemorrhoid surgery. Initially I had difficulty peeing after peeing a little within 3 days, thank God, it’s normal. But to CHAPTER initi...

Positive TP But No Uterine Sac Yet ..?

Positive TP But No Uterine Sac Yet ..?

(2 years ago)

I want to ask. nI got married April 14, 2018, after I got married on April 20, 2018, I had 8 days of menstruation until April 28. If according to my menstrual calendar I should hav...

Leave a Reply

Your email address will not be published.